# SDR EISA96251

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME MISDRILLED AT BS 825.95, LEFT, 4TH FASTENER HOLE UP FROM CABIN FLOOR.  HOLE TO FIRST OVERSIZE AND INSTALLED REPAIR STRAP PER SB 727-53-0197.  (M)
